# SDR ASAA2014040807480

- Difficulty date: April 8, 2014
- Submitted: April 10, 2014
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 4,251 hours, 1,334 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 1853M56P14
- Part serial: BECWA700
- Condition: Restricted
- Location: Nr 2 Eng Fuel
- Part time: 528 hours, 168 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

NR 2 ENGINE THRUST LIMITED ON TAKEOFF 84 PERCENT, TAKEOFF N-1 DESIRED WAS 90.2 ABORTED AT 72 KNOTS, MANUAL OVERIDE OF THE THROTTLE ONLY RESULTED IN A 2 PERCENT INCREASE IN N1.  ACFT GROUNDED.  ACCOMPLISHED FIM TASK 73-05, TASK 808, PARA E,3, 4, 5.  NO DEFECTS.  R & R  EEC IAW TASK 73-21-10-400-801.  PERFORMED ENGINE RUN + NO CHANGE IN ENGINE PERFORMANCE (NO HELP).  R & R FUEL FILTER IAW AMM 73-11-02-400-801.  DISCONTINUED MAIN FUEL SUPPLY LINE, NO BLOCKAGE REINSTALLED MAIN FUEL LINE REF PPBM 71-00-02, FIG 12-1 SHEET. REMOVED FUEL PUMP PACKAGE, INSTALLED NEW FUEL PUMP & HMU AS A PACKAGE MM 73-11-01-400 & TASK CARD N8473001, HMU INSTALL.  LEAK & OPS CHECK GOOD.  PERFORMED POWER ASSURANCE TEST 5, ALL PERAMETERS NORMAL.
